数学学院(珠海)2018年3-4月SCI收录

发布人:公共服务部-刘兰娜 发布日期:2018-09-14
1 Fan J, Samet B, Zhou Y: Global well-posedness of weak solutions and a regularity criterion of strong solutions for an epitaxial growth model. Appl Math Lett 2018, 80:8-11.
2 Gao Y, Ku M, Qian T: Fast algorithm of adaptive Fourier series. Math Method Appl Sci 2018, 41:2654-2663.
3 Tang D, Ma L: Dynamical behavior of a general reaction-diffusion-advection model for two competing species. Comput Math Appl 2018, 75:1128-1142.
4 Wang L, Yin J, Zhou Y: Complicated asymptotic behavior of solutions for porous medium equation in unbounded space. J Differ Equations 2018, 264:6302-6324.